# SDR HEEA083581

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Aircraft time: 9,679 hours
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 4000106010
- Part serial: 2317
- Condition: Intermittent
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF CONTROL UNIT TONE CODES ARE INTERMITTENT. SHOP REPAIR.
